MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA UNIQUE SILICONE PILOT BALLOON SIZE 5; AIRWAY, OROPHARYNGEAL, ANESTH

TELEFLEX MEDICAL LMA UNIQUE SILICONE PILOT BALLOON SIZE 5; AIRWAY, OROPHARYNGEAL, ANESTH
Model Number IPN923488
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that incoming product inspection, a greasy substance was noted on the mask.No patient involvement.
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned and sent to the manufacturing site for investigation.The manufacturing site reports a "black spot observed on product".A device history record review was performed and no relevant findings were identified.The manufacturer conclusion is as follows: "the root cause of the complaint is "undetermined/unknown" as the origin of the debris claimed unable to be determine whether it was from manufacturing site or not as the product was already removed from the pouch.Therefore, the customer complaint report concludes that there is no further escalation or additional action are required.".
 
Event or Problem Description

Brand Name
LMA UNIQUE SILICONE PILOT BALLOON SIZE 5
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTH
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17292277
Report Number3011137372-2023-00172
Device Sequence Number6658429
Product Code CAE
UDI-Device Identifier15060112317924
UDI-Public15060112317924
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2025
Device Model NumberIPN923488
Device Catalogue Number105300-000050
Device Lot Number11F22J0453
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer07/24/2023
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown